# SDR UPS06446537

- Difficulty date: March 7, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 141U109211
- Condition: Cracked
- Location: Bs 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- LT NOSE WHEEL WELL INTERNAL VERTICAL BEAM ATTACH CLIP FOUND CRACKED AT STA 300 LOWER NR 1 CLIP (COUNT FROM LOWER ) (CRACK LENGTH 3/8" ).  FX- LT NOSE WHEEL WELL INTERNAL VERTICAL BEAM ATTACH CLIP REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
